# SDR DL72S982062

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH LONG CRACK IN COVE SKIN -31 FROM I/B END OF FLAP, REPAIRED ON SHOP ORDER 553647 PER MM5 7-52-0 FIG 809.
